# SDR SWAA2025101412584

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BS 947.5 BTW STR 25R TO STR25L AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ANGLE LOCATED BS 947.5 BTW STR 25R TO STR25L AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 149A8117; SHEET: 6; REV-.
